MIRIAM PANDOLFI

Pubblicazioni più recenti

Kremer G.M.; Pandolfi Bianchi M.; Soares A.J (2011)
Kinetic dynamics for reactive wave propagation problems. In: 3rd CEAS Air & 21st AIDAA Congress, Venezia (Italia), 24-28 Ottobre 2011, pp. 1-9. ISBN: 9788896427187
Marques Jr W.; Kremer G.M; Pandolfi Bianchi M; Soares A.J. (2011)
Spectral distribution of scattered light from a chemical relaxation system. In: 27th Int. Symp. on Rarefied Gas Dynamics, Pacific Grove (USA), 10-15 Luglio 2010, pp. 673-679. ISSN 0094-243X. ISBN: 9780735408890
Pandolfi Bianchi M.; Soares A.J. (2011)
Modelling and solutions to the linear stability of a detonation wave in the kinetic frame. In: JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol. 17, pp. 1169-1184. ISSN 1023-6198
KREMER G.M.; PANDOLFI M.; SOARES A.J. (2010)
From the Transport Coefficients of a Relaxation Kinetic Model to Harmonic Wave Solutions. In: IL NUOVO CIMENTO C, vol. 33, pp. 103-110. ISSN 2037-4909
S. DULLA; G. FROSALI; MONACO R.; M. PANDOLFI; P. RAVETTO, a cura di (2010)
XXI International Conference on Transport Theory. BOLOGNA, Societa' Italiana di Fisica, Bologna, P. 264
R. Monaco; M. Pandolfi Bianchi; A.J. Soares (2009)
A kinetic approach to propagation and stability of detonation waves. In: 26th International Symposium on Rarefied Gas Dynamics, Kyoto (JAP), 20–25 July 2008, pp. 45-50. ISSN 0094-243X. ISBN: 9780735406155 Download fulltext
F. CONFORTO; MONACO R.; M. PANDOLFI BIANCHI (2008)
Boltzmann-type equations for chain reactions modeling. In: ?Congresso?, Scicli (RG), 30.6 - 7.7 2007, pp. 168-176. ISBN: 9789812772343
R. MONACO; M. PANDOLFI BIANCHI; A.J. SOARES (2008)
Modeling of linear stability of planar detonation waves in extended kinetic theory. In: 14th Conference on WASCOM 2007, Baia Samuele (ITA), 30 June – 7 July 2007, pp. 421-426. ISBN: 9789812772343
Kremer1 G.; Pandolfi Bianchi M.; Soares A. J. (2007)
Analysis of the trend to equilibrium of a chemically reacting system. In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL, vol. 40, pp. 2553-2571. ISSN 1751-8121
KREMER G.M.; PANDOLFI BIANCHI M.; SOARES A.J. (2006)
Closure of the balance laws for gaseous mixtures near chemical equilibrium. In: 13th Conference on WASCOM 2005, Catania (ITA), 19–25 June 2005, pp. 304-309. ISBN: 9789812568045
R. Monaco; M. Pandolfi Bianchi; A. Rossani (1994)
On the thermodynamics of a discrete velocity model of a gas-mixture with bi-molecular reactions. In: Rarefied Gas Dynamics / B.D. Shizgal, D.P. Weaver, S.L., American Institute of Aeronautics and Astronautics (AIAA), pp. 610-619. ISBN: 1563470810
R. Monaco; M. Pandolfi Bianchi (1994)
Applications of the discrete Boltzmann equation for gases with chemical reactions. In: Seventh European Conference on Mathematics in Industry (ECMI'93), Montecatini Terme, 1993, pp. 263-269. ISBN: 3519021781
R. Monaco; M. Pandolfi Bianchi; A. Rossani (1994)
Theory and application of discrete velocity models for reacting gases: calculation of sound speed. In: IUTAM Symposium on Aerothermochemistry of Spacecraft and Associated Hypersonic Flows, Marseille, France, 1-4 September 1992, pp. 47-52
R. Monaco; M. Pandolfi Bianchi (1991)
A discrete velocity model with dissociation and recombination chemical reactions. In: Symposium in honor of Prof. Henri Cabannes, Parigi, 6 luglio 1990, pp. 169-181. ISBN: 354053945X
Monaco R.; Pandolfi Bianchi M. (1991)
Shock-wave onset with chemical dissociation by the discrete Boltzmann equation. In: Rarefied Gas Dynamics / A.E. Beylich, Weinheim, VCH Verlag, pp. 862-869. ISBN: 3527282505
R. Monaco; M. Pandolfi Bianchi (1985)
Stochastic analysis of orbital attitude for a class of tethered satellites in upper-atmosphere. In: 11th IMACS World Congress on Systems Simulation and Scientific Computation, Oslo, Agosto 1985, pp. 265-268
Marco Di Sciuva; Miriam Pandolfi (1983)
A perturbation approach to the dynamical behaviour of generally orthotropic plates. In: Euromech Colloquium 168, Manchester, 27-30 june, 1983
Monaco R.; Pandolfi M. (1983)
A mathematical model for the motion of a class of dumbbell satellites: stochastic analysis of the dynamics of the system. In: MATHEMATICAL MODELLING, vol. 4, pp. 97-109. ISSN 0270-0255
Monaco R.; Pandolfi M. (1983)
A mathematical model for the motion of a class of dumbbell satellites: stochastic optimization and control of trajectories. In: MATHEMATICAL MODELLING, vol. 4, pp. 417-425. ISSN 0270-0255
Vedi tutte le pubblicazioni su Porto@Iris